MathSciNet Relay Station
MathSciNet bibliographic data
MR1407950 (97f:60110) 60H10 (60J60)
Gégout-Petit, A.; Pardoux, E. Équations différentielles stochastiques rétrogrades réfléchies dans un convexe. (French) [Backward stochastic differential equations reflected in a convex domain] Stochastics Stochastics Rep. 57 (1996), no. 1-2, 111–128.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement